# SDR UPS00234528

- Difficulty date: December 6, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: 002UP
- Make and model: Boeing 727
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A WALKWAY LIGHT AT SEAT 11 NOT WORKING     REPLACED BATTERY PACK. OPS CHECK NORMAL
